# SDR IPXA2025082957732

- Difficulty date: August 13, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 5360510112
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CEILING DECOMPRESSION PANEL SUPPORT AT STA 1220 -1240 LBL 40 HAS EXFOLIATION CORROSION. INSTALLED AFT CARGO COMPARTMENT CEILING 153AC IAW B757-200 AMM 25-50-01-404-008.
